Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 13, NWS Jacksonville, FL

February 16, 2025Duval County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 16, 2025, 11:34 AM EST for Duval County, Florida. It was in force for 14 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 16, 2025, 11:34 AM EST (16:34 UTC)
Expired
Feb 16, 2025, 11:48 AM EST
In force
14 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 29 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 16, 11:39 AM ESTTSTM WND GST 54Mayport, FLAWOS station KNRB Mayport Naval Station reported wind gust of 54 mph at 11:39am.
Feb 16, 11:40 AM ESTTSTM WND GST 46Fort Caroline, FLMesonet station 2106W Fswn Fort Caroline National Memo reported gust of 46 mph at 11:40am.
Feb 16, 11:40 AM ESTTSTM WND GST 442 Wnw Mayport, FLMesonet station 1483W Fswn Jfrd Station 40 reported wind gust of 44 mph at 11:40am.
Feb 16, 11:42 AM ESTTSTM WND GST 54Mayport, FLAWOS station KNRB Mayport Naval Station reported wind gust of 54 mph at 11:42am.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 16, 7:33 AM ESTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1130 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
112 kt
0-1 km storm-relative helicity
1130 m²/s²
0-3 km storm-relative helicity
1026 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

006 
WUUS52 KJAX 161634
SVRJAX
FLC031-161700-
/O.NEW.KJAX.SV.W.0013.250216T1634Z-250216T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
1134 AM EST Sun Feb 16 2025

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  East central Duval County in northeastern Florida...

* Until noon EST.

* At 1134 AM EST, severe thunderstorms were located along a line
  extending from near Talbot Island to Fort Caroline to near
  Bellair-Meadowbrook Terrace, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Unf, Arlington, Jacksonville Beach, Atlantic Beach, Neptune Beach,
  Mayport, Talbot Island, Craig Field, San Pablo, and Little Talbot
  Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3024 8138 3025 8138 3025 8144 3027 8166
      3044 8153 3053 8145 3052 8144 3055 8144
      3048 8138 3024 8135
TIME...MOT...LOC 1634Z 258DEG 45KT 3053 8141 3041 8150 3018 8179 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NELSON
2 follow-up statements
057 
WWUS52 KJAX 161644
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1144 AM EST Sun Feb 16 2025

FLC031-161700-
/O.CON.KJAX.SV.W.0013.000000T0000Z-250216T1700Z/
Duval FL-
1144 AM EST Sun Feb 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EST FOR
EAST CENTRAL DUVAL COUNTY...

At 1144 AM EST, severe thunderstorms were located along a line
extending from 8 miles northeast of Little Talbot Island to near
Mayport to near Unf, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jacksonville Beach, Atlantic Beach, Neptune Beach, San Pablo, and
Mayport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3029 8136 3029 8152 3042 8141 3049 8140
      3048 8138
TIME...MOT...LOC 1644Z 267DEG 47KT 3052 8130 3040 8136 3030 8148 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NELSON
083 
WWUS52 KJAX 161648
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1148 AM EST Sun Feb 16 2025

FLC031-161657-
/O.CAN.KJAX.SV.W.0013.000000T0000Z-250216T1700Z/
Duval FL-
1148 AM EST Sun Feb 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUVAL COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds and
heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 100 PM EST for
northeastern Florida.

&&

LAT...LON 3029 8136 3029 8152 3042 8141 3049 8140
      3048 8138
TIME...MOT...LOC 1645Z 258DEG 45KT 3052 8128 3040 8134 3030 8146 

$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 8:58 AM EST, 2 hours 36 minutes earlier.

Area forecast discussion, Feb 16, 8:58 AM EST, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
858 AM EST Sun Feb 16 2025

...SEVERE THUNDERSTORM WATCH FOR PORTIONS OF THE AREA TODAY...

.UPDATE...
Issued at 852 AM EST Sun Feb 16 2025

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Squall line of showers and storms continue to race eastward about
50-60 mph with areas of strong to near severe winds associated
with it. Recent IR Imagery shows some warming of the clouds tops
over the last few hours but still some -50 to -60 c temps over far
south GA where the better instability, albeit weak CAPE, is noted.
The line may temporary increase in intensity, but in general sense
some weakening of the line is likely by the mid to late aftn as it
continues to push east to southeast. Timing of the line has not
changed much with perhaps a slightly faster progression. Behind
the line, mainly stratiform rains expected. Gusts so far has been
up to 40-52 mph observed along the line, but again some surging
of the line may bring higher gusts through the morning and early
aftn. Outside of the line of showers and storms and rains, winds
are increasing in the warm sector as expected as the winds at about
1-2 kft mix down with recent obs showing 31 mph gusts. Expect
that the first area that experience some non-thunderstorm gusts
that are above 35-40 mph would be along and south of a line from
JAX to GNV where the heating will be stronger in the near term.
Max temps looked good with only minor adjustments. Probably will be
able to remove part of the wind advisory from southeast GA this
aftn as the stronger low levels winds move well to the northeast.
Rest of the forecast was on track.

&&

.NEAR TERM...
(Today and Tonight)
Issued at 228 AM EST Sun Feb 16 2025

Today...Latest Hi-Res models remaining on track for squall line
to race from NW to SE across the local area with damaging winds of
50 to 70 mph possible along with isolated tornadoes along any
kinks that develop in the line of thunderstorm activity. Timing
still generally 8am to Noon across SE GA and 10am to 3pm across NE
FL. Wind Advisory still in effect for strong South to Southwest
flow increasing ahead of this feature with sustained winds at 20
to 30 mph along with gusts into the 40 to 45 mph range. These
winds should fade following the passage of the squall line and may
need to end the Wind Advisory a bit earlier across some SE GA
counties than the current 6pm expiration time. Max temps will
range from the lower to middle 70s across SE GA to the upper
70s/lower 80s across NE FL and will depend ultimately on the
arrival of the squall line through the day.

Tonight...Much colder as High pressure builds in to the Northwest
of the region and ushers in temperature falls of 30-40 degree from
todays high temps. Skies become mostly clear by the overnight
hours as Northwest winds remain generally in the 10-15 mph range
through the night and combine with lows in the mid/upper 30s
across SE GA to produce wind chills down into the upper 20s by
early Monday morning. Across NE FL, temps fall into the lower 40s
and combine with the brisk NW winds to produce wind chills in the
30s and this by far is the coldest air mass of the month so far
for the NE FL/SE GA region. Despite lows in the middle 30s across
portions of inland SE GA, likely too much wind flow for any
significant frost formation, but some patchy frost will be
possible in more wind sheltered locations to the North and West of
Waycross around sunrise Monday morning.

&&

.SHORT TERM...
(Monday through Tuesday night)
Issued at 228 AM EST Sun Feb 16 2025

High pressure ridging will be in control post FROPA on Monday,
with a northwesterly flow to start Monday becoming more due
northerly, and closer to a northeasterly direction by the coast
with the maritime influence. A mostly sunny and cool/dry day will
be expected area wide Monday with winds mainly decreasing
throughout the day as the pressure gradient with the ridge
broadens, though a breeze in the 10-15 mph range will still be
likely by the coast even into the afternoon. Temperatures in the
mid to upper 50s will be expected north and towards the coast and
generally low to mid 60s elsewhere. With much lighter winds will
be expected Monday Night as compared to Sunday Night, which should
allow for much better radiational cooling over the interior, and
therefore some frost potential into Tuesday Morning, generally
across interior southeast GA where lows in the mid 30s will be
common. South and closer to the coast, upper 30s to mid 40s will
be expected.

Tuesday, flow becomes increasingly onshore from the northeast to
east for the whole region as high pressure starts to shift to the
north and eventually northeast of the region ahead of low pressure
starting to form over the western Gulf Coast. Some mid and high
clouds will be around Tuesday, though still expecting to remain
dry through at least Tuesday Evening with temperatures rebounding
a bit, into the mid to upper 60s north and the coast to the low to
mid 70s furthest south.

Low pressure will rather quickly get its act together on Tuesday
over the western Gulf and move generally east-northeastward
directly towards the CWA Tuesday Night. Most rainfall is expected
to hold off until Wednesday, but some overrunning/stratiform like
precip approaching out ahead of the system looks to start towards
the early morning hours on Wednesday. In fact, the movement and
behavior of the low pressure/frontal system has quite a few
similarities to the winter event in January, though lacking the
deep anomalously cold airmass. Given the cloud cover and eventual
rainfall, lows will be milder Tuesday Night, ranging from the
upper 40s north to 50s south.

&&

.LONG TERM...
(Wednesday through Saturday)
Issued at 228 AM EST Sun Feb 16 2025

As mentioned above, widespread rainfall is expected to continue
through Wednesday and possibly into Wednesday Night as low
pressure very quickly passes directly across the region and
offshore. This will be a welcomed soaking rain for a vast majority
of the region, but especially from roughly I-10 northward into
interior southeast GA where the Weather Prediction Center (WPC)
places that region in a "Marginal" (level 1/5) risk for excessive
rainfall. At least 1-2" of rainfall looks likely for these areas,
and closer to 0.5 to 1" south and east. This also looks to be
mainly a stratiform rain type of event, though a few embedded
thunderstorms will be possible.

Stronger high pressure will take control of the region by Thursday
and into the end of the work week, with temperatures trending
below normal. Guidance is split as to the behavior of another area
of low pressure that will form over the western Gulf area towards
Friday and Saturday, and the extent of impacts for our region. As
of now, left at least a slight chance to chance of rain across the
area by Saturday.

&&

.AVIATION...
(12Z TAFS)
Issued at 505 AM EST Sun Feb 16 2025

VFR conds early this morning in south flow at 10-15 knots in the
warm sector and Low Level Wind Shear (LLWS) conditions as SW
winds at 2000 ft are likely in the 40-50 knot range and will not
start to mix down until the 13-14Z range along with some pre-
frontal shower activity that is possible and have kept the mention
of VCSH prior to the arrival of the squall line in the 16-18Z
time frame at SSI, JAX, VQQ and GNV and in the 17-19Z time frame
at CRG/SGJ and for now have gone with gusts to 35 knots with TSRA,
but may need to be tweaked upwards to 40-45 knots depending on
how intense the storm activity becomes as it approaches the TAF
sites. Models suggest some post-squall line showers (VCSH) with
overcast VFR skies until sunset, then becoming VFR with clearing
skies all areas at the end of the TAF period with West to
Northwest winds generally around 10 knots.

&&

.MARINE...
Issued at 228 AM EST Sun Feb 16 2025

Gale Warning still on track today as South to Southwest winds
increase to 20 to 30 knots with gusts to 40 knots expected ahead
of and along squall line that pushes through the local waters this
afternoon. Expect the need for continued Small Craft Advisory
headlines tonight into early Monday for all waters as Northwest to
North flow behind the flow continues at 20 to 25 knots before
subsiding to Northeast 10-15 knots by Monday afternoon as high
pressure builds just north of the region through Tuesday. Still on
track for another round of Small Craft Advisory headlines
Wednesday with the approach of another low pressure system with
increasing southerly flow, which will become Northwest and remain
strong on Thursday behind the departing low pressure system.

Rip Currents: High risk of rips lingers today with surf/breakers
of 3-5 ft this morning, but expect the offshore flow to knock the
surf/breakers down to 2-4 ft by Monday with a solid Moderate risk
a flow becomes North to Northeast.

&&

.HYDROLOGY...
Issued at 228 AM EST Sun Feb 16 2025

Squall line that pushes through today is moving fairly quickly and
expect rainfall amounts of 0.50 to 1.00 inches across SE GA and
0.25 to 0.50 inches across NE FL, so significant flooding problems
are not expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  35  56  33 / 100   0   0   0
SSI  73  40  57  44 / 100   0   0   0
JAX  78  40  60  40 / 100   0   0   0
SGJ  80  44  58  45 / 100   0   0   0
GNV  78  42  64  39 / 100   0   0   0
OCF  81  44  67  41 / 100   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 6 PM EST this evening for FLZ021-023-024-030-
     031-033-035-038-120-124-125-132-133-136>138-140-220-225-232-
     236-237-240-322-325-340-422-425-522.

     High Rip Current Risk until 6 PM EST this evening for FLZ124-125-
     133-138.

GA...Wind Advisory until 6 PM EST this evening for GAZ132>136-149-
     151>154-162-163-165-166-250-264-350-364.

     High Rip Current Risk until 6 PM EST this evening for GAZ154-166.

AM...Gale Warning until 6 PM EST this evening for AMZ450-452-454-470-
     472-474.

&&

In the hours before

Special weather statement, Feb 16, 11:12 AM EST, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1112 AM EST Sun Feb 16 2025

FLZ021-023-030-031-035-125-132-136-225-232-236-325-422-425-522-
161645-
Western Clay FL-Union FL-South Central Duval FL-
Southwestern Columbia FL-Suwannee FL-Bradford FL-Gilchrist FL-
Eastern Clay FL-Eastern Alachua FL-Southeastern Columbia FL-
Western Alachua FL-Baker FL-Western Duval FL-Trout River FL-
Coastal Duval FL-
1112 AM EST Sun Feb 16 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL GILCHRIST...BRADFORD...
NORTHWESTERN ALACHUA...SOUTHEASTERN BAKER...UNION...SOUTHEASTERN
SUWANNEE...NORTHERN CLAY...SOUTHWESTERN COLUMBIA AND DUVAL COUNTIES
THROUGH 1145 AM EST...

At 1112 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles east of Sea Island to near Yulee to
near Cisco Gardens to near Fort White. Movement was east at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jacksonville, Orange Park, Starke, Lake Butler, Bell, Raiford,
Worthington Spring, Arlington, Ichetucknee Spring, and Unf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 100 PM EST for
northern and northeastern Florida.

&&

LAT...LON 3012 8134 3011 8136 3024 8138 3025 8138
      3025 8144 3017 8140 3016 8143 3016 8140
      3015 8144 3015 8140 3011 8144 3012 8168
      3003 8169 2967 8296 2988 8287 2992 8292
      3026 8187 3051 8153 3053 8139
TIME...MOT...LOC 1612Z 277DEG 48KT 3109 8107 3056 8160 3033 8183 2991
8267

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

NELSON
Local storm report, Feb 16, 11:13 AM EST, 21 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
1113 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     Non-Tstm Wnd Gst 3 SSE Kingsland         30.75N 81.65W
02/16/2025  M45 MPH          Camden             GA   Mesonet

            Mesonet station GA356 I-95 At Camden Welcome
            Center reported wind gust of 45 mph at
            11:01am.

&&

LEV
Local storm report, Feb 16, 11:17 AM EST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
1117 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     Tstm Wnd Gst     3 SSE Kingsland         30.75N 81.65W
02/16/2025  M45 MPH          Camden             GA   Mesonet

            Corrects previous non-tstm wnd gst report
            from 3 SSE Kingsland. Mesonet station GA356
            I-95 At Camden Welcome Center reported wind
            gust of 45 mph at 11:01am.

&&

LEV
Local storm report, Feb 16, 11:21 AM EST, 13 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
1121 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     Tstm Wnd Gst     3 NE Yulee              30.66N 81.54W
02/16/2025  M47 MPH          Nassau             FL   Mesonet

            Mesonet station AP505 Yulee reported wind
            gust of 47 mph at 11:10am.

&&

LEV
Local storm report, Feb 16, 11:23 AM EST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
1123 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     Tstm Wnd Gst     1 NW Fernandina Beach   30.67N 81.47W
02/16/2025  M41 MPH          Nassau             FL   Buoy

            Buoy station FRDF1 Fernandina Beach, FL
            reported wind gust of 41 mph at 11:12am.

&&

LEV
Local storm report, Feb 16, 11:25 AM EST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
1125 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     Tstm Wnd Gst     2 NE Jacksonville Inter 30.50N 81.68W
02/16/2025  M48 MPH          Duval              FL   ASOS

            ASOS station KJAX Jacksonville Intl Airport
            reported wind gust of 48 mph at 11:17am.

&&

LEV

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 8:58 AM ESTSevere Thunderstorm WarningJAXHamilton47 min
Feb 16, 9:25 AM ESTSpecial Weather StatementJAXHamilton65 min
Feb 16, 9:54 AM ESTSpecial Weather StatementJAXColumbia, Suwannee51 min
Feb 16, 10:17 AM ESTSpecial Marine WarningJAX58 min
Feb 16, 10:23 AM ESTSpecial Weather StatementJAXBaker, Nassau37 min
Feb 16, 10:32 AM ESTSevere Thunderstorm WarningJAXNassau28 min
Feb 16, 10:47 AM ESTSpecial Weather StatementJAXUnion43 min
Feb 16, 11:04 AM ESTSpecial Marine WarningJAX56 min
Feb 16, 11:12 AM ESTSpecial Weather StatementJAXBradford, Clay, Duval, Gilchrist, Union33 min
Feb 16, 11:30 AM ESTSpecial Marine WarningJAX60 min
Feb 16, 11:42 AM ESTSpecial Weather StatementJAXAlachua, Bradford, Clay, Gilchrist63 min
Feb 16, 12:32 PM ESTSpecial Weather StatementJAXPutnam, Saint Johns58 min
Feb 16, 12:42 PM ESTSpecial Marine WarningJAX63 min
Feb 16, 12:55 PM ESTSpecial Weather StatementJAXFlagler, Marion65 min
Feb 16, 1:31 PM ESTSpecial Weather StatementJAXFlagler59 min
Feb 16, 2:06 PM ESTSpecial Weather StatementJAXFlagler, Marion39 min
Feb 16, 2:35 PM ESTSmall Craft AdvisoryJAX23 hr
Feb 16, 2:45 PM ESTSpecial Weather StatementJAXFlagler30 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.